# SDR DALA2016041802986

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL AT FLOOR PANEL NR 693A. CRACK ON CHANNEL WAS ATTENDED IAW SRM 53-05 FIG 131B, SH 3, 51-10-3 PAR 14, 21 AND 38, 51-30-2.
